# SDR 05FDEA02597

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 34,802 hours, 7,671 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL 340 GOT (HYD 3 ELEV OFF) LEVEL 1 ALERT.  NR 3 QTY DECREASED SLOWLY TO 3.2 GAL. THEN GOT (HYD 3 OFF) LEVEL 1 ALERT. PUMPS TURNED OFF AND QUANTY STABILIZED AT 3.6.   AFTER SLATS EXTENDED AND GEAR EXTENDED, QUANTITY DECREASED TO 1.2.  COMPLIED  WITH CFM.  DIVERTED.  REMOVED AND REPLACED NR 3 ENG UPPER EDP AND LOWER EDP PER MM 29-11-20.HYD   LINES REQ BLEED AND LEAK CHECK AND OPS CHECK OF EDP'S AND COWLS SECURED CLOSED REMOVED AND REPLACED RESERVOIR PER MM29-12-01-4 MOTORED NR 3 ENG TO BLEED AND LEAK CHECK UPPER AND LOWER EDP'S, RAN NR 3 ENG TO OPS CHECK EDP'S PER   JRH AND MD11 MM 29-11-00-0, ALL PARAMETERS MET. A/C OK FOR SERVICE.
